# SDR UIEA2014120300628

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 65,908 hours, 10,639 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR, LOWER AFT CORNER DAMAGED.  DAMAGED AREA DRESSED IAW EO 1952A135 FAA 8110-3 DATED 03 DEC 14.  HFEC ACCOMPLISHED WITH NO CRACKS FOUND.  REPEAT INSPECTION REQUIRED EVERY 25FC & A PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO 1000FH.
